0
Get Alert
Please Wait... Processing your request... Please Wait.
You must sign in to sign-up for alerts.

Please confirm that your email address is correct, so you can successfully receive this alert.

REGULAR ARTICLES   |    
Withdrawal symptoms after long-term treatment with therapeutic doses of flurazepam: a case report
Am J Psychiatry 1983;140:488-490.
text A A A
PDF of the full text article.
Abstract

A male patient with chronic insomnia experienced withdrawal symptoms when flurazepam (30 mg h.s.), which he had taken nightly for 8 years, was abruptly discontinued. Problems associated with sedative-hypnotic medication and the long-term treatment of chronic insomnia are discussed.

Abstract Teaser
Figures in this Article

Topics

flurazepam
Your Session has timed out. Please sign back in to continue.
Sign In Your Session has timed out. Please sign back in to continue.
Sign In to Access Full Content
 
Username
Password
Sign in via Athens (What is this?)
Athens is a service for single sign-on which enables access to all of an institution's subscriptions on- or off-site.
Not a subscriber?

Subscribe Now/Learn More

PsychiatryOnline subscription options offer access to the DSM-5 library, books, journals, CME, and patient resources. This all-in-one virtual library provides psychiatrists and mental health professionals with key resources for diagnosis, treatment, research, and professional development.

Need more help? PsychiatryOnline Customer Service may be reached by emailing PsychiatryOnline@psych.org or by calling 800-368-5777 (in the U.S.) or 703-907-7322 (outside the U.S.).

+

References

+
+

CME Activity

There is currently no quiz available for this resource. Please click here to go to the CME page to find another.
Submit a Comments
Please read the other comments before you post yours. Contributors must reveal any conflict of interest.
Comments are moderated and will appear on the site at the discertion of APA editorial staff.

* = Required Field
(if multiple authors, separate names by comma)
Example: John Doe



Web of Science® Times Cited: 22

Related Content
Articles
Books
Helping Parents, Youth, and Teachers Understand Medications for Behavioral and Emotional Problems: A Resource Book of Medication Information Handouts, 3rd Edition > Chapter 27.  >
What Your Patients Need to Know About Psychiatric Medications, 2nd Edition > Chapter 11.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 7.  >
The American Psychiatric Publishing Textbook of Psychopharmacology, 4th Edition > Chapter 42.  >
Dulcan's Textbook of Child and Adolescent Psychiatry > Chapter 51.  >
Topic Collections
Psychiatric News
PubMed Articles
GABAA receptor target of tetramethylenedisulfotetramine. Proc Natl Acad Sci U S A 2014;111(23):8607-12.